Home Economy Kids’ KinderMed pain and fever medicine recalled

Kids’ KinderMed pain and fever medicine recalled

by

(NewsNation) — KinderFarms, LLC is voluntarily recalling two of its children’s products out of an abundance of caution, citing acetaminophen instability.

All lots of its KinderMed Infants’ Pain & Fever (oral suspension) and KinderMed Kids’ Pain & Fever (oral suspension) have been recalled from retail and consumer level, the press release said.


77,000 RSV vaccines for infants expedited across US: CDC

The recall comes as respiratory illnesses are on the rise in most of the country, including the flu, colds and RSV, according to the latest reports from the CDC.

Ongoing testing of the products revealed some batches were “no longer in specification,” potentially posing a risk to health.

As acetaminophen is the active ingredient in pain-relieving medications, the product being outside of specification could cause serious health effects, the press release said. Those symptoms include abdominal pain, nausea, vomiting or jaundice at higher doses.


Turkeys are a lot cheaper this Thanksgiving. Here’s why

The product being voluntarily recalled is all lots of:

KinderMed Infants’ Pain & Fever (2 fluid ounces/59 mL), (Acetaminophen – 160 mg per 5 mL), Oral Suspension
UPC: 850001805698

KinderMed Kids’ Pain & Fever (4 fluid ounces/118 mL), (Acetaminophen – 160 mg per 5 mL), Oral Suspension
UPC: 850001805728

These products have been sold nationwide in drug/pharmacy, supermarkets, direct delivery and national retailers. KinderFarms urges those who purchased its products to stop using them immediately and return the product for a full refund.

KinderMed Infants’ Pain & Fever (2 fluid ounces/59 mL), (Acetaminophen – 160 mg per 5 mL), Oral Suspension recalled. (Credit: KinderFarms, LLC via FDA)KinderMed Kids’ Pain & Fever (4 fluid ounces/118 mL), (Acetaminophen – 160 mg per 5 mL), Oral Suspension recalled. (Credit: KinderFarms, LLC via FDA)KinderMed Infants’ Pain & Fever (2 fluid ounces/59 mL), (Acetaminophen – 160 mg per 5 mL), Oral Suspension recalled. (Credit: KinderFarms, LLC via FDA)KinderMed Kids’ Pain & Fever (4 fluid ounces/118 mL), (Acetaminophen – 160 mg per 5 mL), Oral Suspension recalled. (Credit: KinderFarms, LLC via FDA)

You may also like